RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2011, Volume 4, Issue 4, Pages 498–504 (Mi jsfu208)  

This article is cited in 1 scientific paper (total in 1 paper)

On collineation subgroup of semifield plane that isomorphic to $A_4$

Olga V. Kravtsovaa, Victoria O. Pramzinab

a Institute of Basic Training, Siberian Federal University, Krasnoyarsk, Russia
b Institute of Mathematics, Siberian Federal University, Krasnoyarsk, Russia

Abstract: It is proved that the translation complement of any semifield plane of rank 2 over finite field of odd order does not contain a collineaton subgroup isomorphic to $A_4$.

Keywords: semifield plane, translation complement, Baer involution, homolody.

Full text: PDF file (148 kB)
References: PDF file   HTML file

UDC: 519.145
Received: 18.05.2011
Received in revised form: 25.06.2011
Accepted: 10.07.2011

Citation: Olga V. Kravtsova, Victoria O. Pramzina, “On collineation subgroup of semifield plane that isomorphic to $A_4$”, J. Sib. Fed. Univ. Math. Phys., 4:4 (2011), 498–504

Citation in format AMSBIB
\Bibitem{KraPra11}
\by Olga~V.~Kravtsova, Victoria~O.~Pramzina
\paper On collineation subgroup of semifield plane that isomorphic to $A_4$
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2011
\vol 4
\issue 4
\pages 498--504
\mathnet{http://mi.mathnet.ru/jsfu208}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu208
  • http://mi.mathnet.ru/eng/jsfu/v4/i4/p498

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Kravtsova, “Semifield planes of odd order that admit the autotopism subgroup isomorphic to $A_4$”, Russian Math. (Iz. VUZ), 60:9 (2016), 7–22  mathnet  crossref  isi
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:122
    Full text:43
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019